# SDR UIEA2015091100522

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 85,988 hours, 16,272 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WING ANTI-ICE EICAS MSG DISPLAYED INFLIGHT.  COMPLIED WITH QRH PROCEDURE.  VLV LIGHT EXTINGUISHED AFTER CYCLING VLV.  PERFORMED OPERATIONS CHECK IAW AMM 30-11-02 & 30-11-00.  OPERATIONS CHECKED NORMAL.
